UNIGE document Scientific Article
previous document  unige:6273  next document
add to browser collection
Title

Optimized Schwarz Waveform Relaxation for Advection Reaction Diffusion Problems

Authors
Published in SIAM Journal on Numerical Analysis. 2007, vol. 45, no. 2, p. 666-697
Abstract The authors develop a new class of waveform relaxation algorithms for large systems of ordinary differential equations arising from discretization of partial differential equations. A number of theorems is developed and presented for convergence, stability of the method and finally experiments are performed for validation. Interesting work.
Keywords domain decompositionwaveform relaxationtime parallelismSchwarz methodsnumerical examplessemidiscretizationconvergencestability
Identifiers
Full text
Structures
Citation
(ISO format)
GANDER, Martin Jakob, HALPERN, Laurence. Optimized Schwarz Waveform Relaxation for Advection Reaction Diffusion Problems. In: SIAM Journal on Numerical Analysis, 2007, vol. 45, n° 2, p. 666-697. https://archive-ouverte.unige.ch/unige:6273

290 hits

398 downloads

Update

Deposited on : 2010-04-20

Export document
Format :
Citation style :